OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4855

Title: Algebra of pseudo-differential $C^*$-operators
Authors: Mohammad, Noor
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Noor Mohammad, “Algebra of pseudo-differential $C^*$-operators”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 203-214.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: In questo lavoro si studia l'algebra degli operatori pseudo-differenziali nel contesto delle C*-algebre. In particolare si fa vedere che lo spazio di tutti gli operatori pseudo-differenziali su una varietà compatta è un algebra involutiva.
In this paper we study the algebra of pseudo-differential operators in the context of C*-algebras. We essentially show that the space of all pseudo-differential operators on a compact manifold is an involutive algebra.
URI: http://hdl.handle.net/10077/4855
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:

File Description SizeFormat
MohammadRendMat20.pdf706.75 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.